EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 29, issue 4, 1996

The asymptotic maximin property of chi-squared type tests based on the empirical process pp. 285-292 Downloads
Sangyeol Lee
A note on the characterisation of the most probable number pp. 293-295 Downloads
A. C. Trajstman
Comparing two populations based on low stochastic structure assumptions pp. 297-305 Downloads
F. P. A. Coolen
On moments and tail behavior of v-stable random variables pp. 307-315 Downloads
Tomasz J. Kozubowski and Anna K. Panorska
Asymptotic normality of regression estimators with long memory errors pp. 317-335 Downloads
Liudas Giraitis, Hira L. Koul and Donatas Surgailis
Consistency of an estimator of the number of changes in binomial observations pp. 337-344 Downloads
Monika Serbinowska
On robust estimation of the common scale parameter of several Pareto distributions pp. 345-352 Downloads
Abdulaziz Elfessi and Chun Jin
Fourier transform and Bayes estimator of a location parameter pp. 353-359 Downloads
Jean-François Angers
On the pointwise central limit theorem and mixtures of stable distributions pp. 361-368 Downloads
I. Berkes and E. Csáki
Estimation of the parameters in two linear models with only some of the parameter vectors identical pp. 369-375 Downloads
Aiyi Liu

Volume 29, issue 3, 1996

Further improving the Stein-rule estimator using the Stein variance estimator in a misspecified linear regression model pp. 191-199 Downloads
Kazuhiro Ohtani
Power of the Lagrange multiplier test for certain subdiagonal bilinear models pp. 201-212 Downloads
Dominique Guegan and Joseph Ngatchou Wandji
Efficient likelihood ratio tests under P-ancillarity and P-sufficiency pp. 213-221 Downloads
Yiliang Zhu and Nancy Reid
Causality and Markovian representations pp. 223-227 Downloads
Ljiljana Petrovic
Normality via conditional normality of linear forms pp. 229-232 Downloads
Abram Kagan and Jacek Wesolowski
Almost fully efficient and robust simultaneous estimation of location and scale parameters: A minimum distance approach pp. 233-244 Downloads
Ömer Öztürk and Thomas P. Hettmansperger
A note on recurrence relations for the product moments of order statistics pp. 245-249 Downloads
P. Yageen Thomas and Philip Samuel
Minimum distance estimators for random coefficient autoregressive models pp. 251-262 Downloads
Lianfen Qian
Deletion, augmentation and principal predictors pp. 263-270 Downloads
D. R. Jensen
A parametric regression model of tumor recurrence: An application to the analysis of clinical data on breast cancer pp. 271-278 Downloads
B. Asselain, A. Fourquet, T. Hoang, A. D. Tsodikov and A. Yu. Yakovlev
The location of the maximum of asymmetric two-sided Brownian motion with triangular drift pp. 279-284 Downloads
Henrik Stryhn

Volume 29, issue 2, 1996

Correlations between functions of records can be negative pp. 95-100 Downloads
H. N. Nagaraja and V. B. Nevzorov
An asymptotic relation arising in the decomposition of the likelihood of order statistics pp. 101-106 Downloads
Sangun Park
Conditional Lp-quantiles and their application to the testing of symmetry in non-parametric regression pp. 107-115 Downloads
Zehua Chen
Restricted product multinomial and product Poisson maximum likelihood estimation based upon Fenchel duality pp. 117-123 Downloads
Hammou El Barmi and Richard L. Dykstra
Some new orthogonal designs in linear regression models pp. 125-129 Downloads
Christos Koukouvinos
A note on balanced generalized two-way elimination of heterogeneity designs pp. 131-141 Downloads
Feng-Shun Chai
Linear least squares regression: a different view pp. 143-148 Downloads
Yannis G. Yatracos
A Bartlett-type correction for the subject-years method in comparing survival data to a standard population pp. 149-157 Downloads
Dongsheng Tu and Alan J. Gross
On sample spacings from IMRL distributions pp. 159-166 Downloads
S. N. U. A. Kirmani
Some results on ordering of survival functions through uncertainty pp. 167-176 Downloads
Nader Ebrahimi and S. N. U. A. Kirmani
Analysis of incomplete blocks for rankings pp. 177-184 Downloads
M. Alvo and P. Cabilio
Similarity solutions of first-passage problems for two-dimensional Wiener processes pp. 185-189 Downloads
Mario Lefebvre

Volume 29, issue 1, 1996

Empirical Bayes prediction for a mixed linear model with autoregressive errors pp. 1-7 Downloads
S. G. Sajjan and I. V. Basawa
Characterization of the exact finite-sample distribution of a routine test statistic for non-nested regressions pp. 9-14 Downloads
J. Szroeter
A functional law of the iterated logarithm for the Dekkers-Einmahl-de Haan tail index estimator pp. 15-22 Downloads
Khelifa Tobbal
Prophet compared to gambler: additive inequalities for transforms of sequences of random variables pp. 23-32 Downloads
Frans A. Boshuizen
Improved estimators for simultaneous estimation of variance components pp. 33-43 Downloads
Witold Klonecki and Stefan Zontek
Strongly-consistent, distribution-free confidence intervals for quantiles pp. 45-53 Downloads
David Gilat and T. P. Hill
On extreme-order statistics and point processes of exceedances in multivariate stationary Gaussian sequences pp. 55-59 Downloads
Mateusz Wisniewski
Covariance structure models for clustered proportions pp. 61-70 Downloads
Tzy-Jyun Yao and Gregory C. Reinsel
Comparing Bayesian and frequentist estimators in the exchangeable case pp. 71-78 Downloads
Julián De la Horra
A note on deconvolution density estimation pp. 79-84 Downloads
Prakash Patil
Product moments of order statistics and the variance of a lightly trimmed mean pp. 85-87 Downloads
H. A. David and N. Balakrishnan
On statistical properties of Chebyshev's norm pp. 89-93 Downloads
E. Stoimenova

Volume 28, issue 4, 1996

The N-th moment of matrix quadratic form pp. 291-297 Downloads
Chul Kang and Byung-Chun Kim
Average-case analysis of multiple Quickselect: An algorithm for finding order statistics pp. 299-310 Downloads
Janice Lent and Hosam M. Mahmoud
Transformations of Gaussian random fields to Brownian sheet and nonparametric change-point tests pp. 311-319 Downloads
Ian W. McKeague and Yanqing Sun
Dispersive orderings and characterization of ageing classes pp. 321-327 Downloads
F. Belzunce, J. Candel and J. M. Ruiz
Axiomatic information measures depending only on a probability measure pp. 329-335 Downloads
T. Brezmes and G. Naval
A characterization of k-parameter quasimartingales pp. 337-343 Downloads
Allanus H. Tsoi
Stopped Lévy processes with applications to first passage times pp. 345-352 Downloads
Allan Gut
Root-n consistent estimation in partly linear regression models pp. 353-358 Downloads
Anton Schick
Existence of bounded invariant probability densities for Markov chains pp. 359-366 Downloads
Onésimo Hernández-Lerma and Jean B. Lasserre
Tailweight with respect to the mode for unimodal distributions pp. 367-373 Downloads
J. Averous, A. -L. Fougères and M. Meste
A generalized Erlang distribution showing overdispersion pp. 375-386 Downloads
Alberto Luceño

Volume 28, issue 3, 1996

Testing for monotonicity in the intensity of a nonhomogeneous Poisson process pp. 195-202 Downloads
James M. Guffey and F. T. Wright
A measurement of multi-factor orthogonality pp. 203-209 Downloads
Lih-Yuan Deng, Dennis K. J. Lin and Jiannong Wang
Construction of some asymmetrical orthogonal arrays pp. 211-217 Downloads
Aloke Dey and Chand K. Midha
Global tilting method pp. 219-226 Downloads
Bing-Yi Jing
Nonparametric estimation for some nonlinear models pp. 227-233 Downloads
A. Thavaneswaran and Shelton Peiris
On the distribution of the maxima of partial sums pp. 235-238 Downloads
M. S. Sgibnev
On the derivation of a suboptimal filter for signal estimation pp. 239-243 Downloads
Juan Carlos Ruiz-Molina and Mariano J. Valderrama
Strong law of large numbers for 2-exchangeable random variables pp. 245-250 Downloads
N. Etemadi and M. Kaminski
Estimation on random coefficient model with unbalanced data pp. 251-257 Downloads
Hironori Fujisawa
Bartlett-type formulas for complex multivariate time series of mixed spectra pp. 259-268 Downloads
Ta-Hsin Li
Characteristic functions taking constant values on intervals of the real line pp. 269-270 Downloads
B. Ramachandran
Infinite divisibility of random variables and their integer parts pp. 271-278 Downloads
Lennart Bondesson, Gundorph K. Kristiansen and Fred W. Steutel
A note on domains of attraction of p-max stable laws pp. 279-284 Downloads
Gerd Christoph and Michael Falk
Maximum variation of total risk pp. 285-289 Downloads
Robin Pemantle

Volume 28, issue 2, 1996

An algorithm for estimating parameters of state-space models pp. 99-106 Downloads
Lilian Shiao-Yen Wu, Jeffrey S. Pai and J.R.M. Hosking
The law of the iterated logarithm for Lp-norms of empirical processes pp. 107-110 Downloads
L. Gajek, M. Kaluszka and A. Lenic
Stopping times and tightness for multiparameter martingales pp. 111-114 Downloads
B. Gail Ivanoff
Existence of a normal scale mixture with a given variance and a percentile pp. 115-120 Downloads
Sanjib Basu
Mixed difference matrices and the construction of orthogonal arrays pp. 121-126 Downloads
J.C. Wang
On the weak law of large numbers for randomly indexed partial sums for arrays pp. 127-130 Downloads
Dug Hun Hong
A conditional product measure theorem pp. 131-135 Downloads
J.M. Swart
On an F-type statistic for testing one-sided hypotheses and computation of chi-bar-squared weights pp. 137-141 Downloads
Mervyn J. Silvapulle
Asymptotic equivalence of nonparametric regression and white noise model has its limits pp. 143-145 Downloads
Sam Efromovich and Alex Samarov
An extension of the method of polynomials and a new reduction formula for Bonferroni-type inequalities pp. 147-151 Downloads
Janos Galambos and Italo Simonelli
Exact distribution of the Kaplan-Meier estimator under the proportional hazards model pp. 153-157 Downloads
Myron N. Chang
A class of exchangeable sequences pp. 159-164 Downloads
Alexander V. Gnedin
On the Chambers-Mallows-Stuck method for simulating skewed stable random variables pp. 165-171 Downloads
Rafał Weron
Gauss-Newton estimation of parameters for a spatial autoregression model pp. 173-179 Downloads
B.B. Bhattacharyya, T.M. Khalil and G.D. Richardson
On the grouped LSE under an errors-in-variables model pp. 181-189 Downloads
Michael G. Akritas
A generalization of variance bounds pp. 191-194 Downloads
N. Papadatos and V. Papathanasiou

Volume 28, issue 1, 1996

A note on corrected-score estimation pp. 1-8 Downloads
J. S. Buzas and L. A. Stefanski
Existence and strong consistency of maximum likelihood estimates for 1-dimensional exponential families pp. 9-21 Downloads
Weiwen Miao and Marjorie G. Hahn
Nonparametric estimation in heteroskedastic regression pp. 23-31 Downloads
Michael G. Akritas
On multivariate Le Cam theorem and compound Poisson measures pp. 33-39 Downloads
V. Cekanavicius
Some remarks on the uniform weak convergence of stochastic processes pp. 41-49 Downloads
Miguel A. Arcones
An extension of a theorem on gambling systems to arbitrary binary random variables pp. 51-58 Downloads
Liu Wen and Wang Zhongzhi
Orthogonal 2k and 3k factorial designs constructed using sequences with zero autocorrelation pp. 59-63 Downloads
Christos Koukouvinos
The bootstrap of the mean for strong mixing sequences under minimal conditions pp. 65-72 Downloads
Dragan Radulovic
Assessing a Bartlett plot pp. 73-79 Downloads
Richard H. Glendinning
Joint distribution of Brownian motion and its maximum, with a generalization to correlated BM and applications to barrier options pp. 81-90 Downloads
Chin-Shan Chuang
Inequalities of correlation type for symmetric stable random vectors pp. 91-97 Downloads
A. L. Koldobsky and S. J. Montgomery-Smith
Page updated 2021-07-24